Hi lmoore and welcome!
Congratulations on your pregnancy.:) Although this is a happy occasion, I understand how you are concerned with your discontinuation and the withdrawl effects you are feeling.
Ideally, you would want to wean slowly with a steady taper. However, I am sure that your dr. is weighing the risk factors...and has decided that you are better off just stopping, and therefore reducing the chance of exposing your baby to an Rx that is not considered safe for pregnancy.
Since you were already on a low dose (less than 1 mg), and had started to taper for a couple of weeks already...I think you are going to be alright.
You may have some unpleasant discontinuation effects for a bit longer...but they will pass.
Here are some good coping skills for stress-relief for this period of discontinutation, and beyond!
If practiced daily, they should bring you much relief. ;)
Self Help sites with breathing/relaxation exercises instructions
Panic attack relief exercises:
Keep posting with us for support...we are here to listen and understand anytime.
"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"
"Worrying does not empty tomorrow of its troubles...it empties today of its strength."
Corrie Ten Boom
Panic Syndrome recovery due to CBT
Post Edited (Scaredy Cat) : 1/28/2015 2:27:02 PM (GMT-7)